# SDR AALA202103259019

- Difficulty date: March 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737-8
- Aircraft serial: 44455
- Aircraft time: 2,879 hours, 1,132 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AFT INBOARD FLIGHT ATTENDANT FLASHLIGHT BLINKS RED WHEN TESTED. REPLACED FLASH LIGHT BATTERY IAW AMM 25-64-00.
